RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 1, Pages 76–84 (Mi mz10639)  

Unitary Automorphisms of the Space of Hankel Matrices: II. The Case of Even Order

Kh. D. Ikramov

Lomonosov Moscow State University

Abstract: Earlier, for odd $n$, the author described unitary $n\times n$ matrices $U$ with the following property: if $H$ is a Hankel matrix, then $U^*HU$ is a Hankel matrix as well. In the present paper, it is shown that this description also holds for even $n$ starting from $n = 4$.

Keywords: Hankel matrix, unitary matrix, backward identity matrix, automorphism, Klein four-group, similarity transformation.

DOI: https://doi.org/10.4213/mzm10639

Full text: PDF file (403 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:1, 90–97

Bibliographic databases:

UDC: 517.4
Received: 07.05.2014

Citation: Kh. D. Ikramov, “Unitary Automorphisms of the Space of Hankel Matrices: II. The Case of Even Order”, Mat. Zametki, 98:1 (2015), 76–84; Math. Notes, 98:1 (2015), 90–97

Citation in format AMSBIB
\Bibitem{Ikr15}
\by Kh.~D.~Ikramov
\paper Unitary Automorphisms of the Space of Hankel Matrices: II. The Case of Even Order
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 1
\pages 76--84
\mathnet{http://mi.mathnet.ru/mz10639}
\crossref{https://doi.org/10.4213/mzm10639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399160}
\elib{http://elibrary.ru/item.asp?id=24073716}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 1
\pages 90--97
\crossref{https://doi.org/10.1134/S0001434615070081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940121969}


Linking options:
  • http://mi.mathnet.ru/eng/mz10639
  • https://doi.org/10.4213/mzm10639
  • http://mi.mathnet.ru/eng/mz/v98/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:34
    References:38
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019